# SDR CALA2025092609285

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 53,870 hours, 19,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE MATERIAL IS TOUCHING THE FLOOR, INSPECTED R2 DOOR SLIDE GIRT. FOUND WITHIN LIMITS IAW AMM 25-66-01-400-803. OK FOR SERVICE.
